It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: stacker2

Re: stacker2

[ Back to Messages ]

Message

Posted by Katha on October 01, 2000 at 18:51:24:

In Reply to: stacker2 posted by Chris on October 01, 2000 at 03:23:20:

: I've been taking stacker 2 for about 2 and a half weeks i can tell i've lost some weight but not much someone email me back and see how long it takes before you know a signififcant loss of weight?

I WAS on Stacker2 for about 3 weeks. However, I stopped taking it because my blood pressure shot up. I've also been having some chest pains. I've had problems with my blood pressure before but it has been a while. I do believe that this product was the reason it was so high. It's never been as high as it was when I was taking it. Every product affects everyone different. So I'm not in any way suggesting that anyone should stop taking it. I'm just letting you know what it did to me. I did lose about 8 pounds. But I think my best bet is to find an all natural product that won't give me any side effects.
OR my best bet is to do it the old fashion way. Eating right and exercise! That's how I got most of my weight off anyways. But a little help from some kind supplement is ALOT of help to some people. And that's ok. That's what they're out there for. Good luck!



Follow Ups




All times are GMT -7. The time now is 04:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!